Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online
Ask a Homeopath   »  

Less facial hair, girlish voice. Is there any homoepathy treatment for this?

User rating for this question
Very Good
Answered by
Practicing since : 1992
Answered : 408 Questions
I am 26 years old. I have less facial hair and voice is bit girlish. Is there any homeopathy tratment for this?
Posted Sun, 15 Apr 2012 in Homeopathy
Answered by Dr. Rangadhar Satapathy 27 hours later
Thanks for posting your query.
Yes, homeopathy can certainly provide relief in your case. The development of facial hair, beard, and a husky voice in males depends upon the secretion of the hormone testosterone. Testosterone is primarily secreted in the testes of males, although small amounts are also secreted by the adrenal glands. It is the principal male sex hormone and an anabolic steroid. So the soft and girly voice and less facial hair are the symptoms of a low testosterone level in your body.
Homeopathy treatment helps maintain the normal hormonal secretion in the body including that of testosterone. Thus a constitutional approach in homeopathy treatment can help achieve a normal testosterone secretion and would help you solve your problem, provided the treatment is taken on a long term. To be able to start treatment, I would need you to fill in an exhaustive questionnaire so that the appropriate treatment can be started. The questionnaire is available at the following link: WWW.WWWW.WW Please fill up this questionnaire and click submit. After that, the next course of action can be decided. For further details, you can contact me at YYYY@YYYY
Dr.Rangadhar Satapathy.MD(Hom)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor